# SDR QXEA9700553

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX - WHILE AT GATE NR 1 ENGINE FIRE WARNING WENT OFF.  ENGINE WAS NOT RUNNING AND NO FIRE WAS OBSERVED.  INSPECTED FIRE LOOP, FOUND DIRTY CONNECTION, CLEANED AND TESTED, OPERATIONAL CHECK GOOD.
